# SDR AALA201704209002

- Difficulty date: April 17, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 47,697 hours, 27,901 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1341
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 51,601 hours, 23,189 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO A PRESSURIZATION PROBLEM. THERE WAS NO EMERGENCY AND THE FLIGHT LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. ECAM VENT SKIN VALVE FAULT THEN VENT BLOWERFAULT IN FLIGHT. FOLLOWED BY VENT EXTRACT FAULT AFTER LANDING. MAINTENANCE REPLACED AEVC COMPUTER IAW MM 21-26-34. (SEE ALSO AALA201704199035).
